Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urology Topics
|darknight79 - Tue Jul 13, 2010 12:32 pm||
I am a 30yo healthy male.
I had unprotected oral sex and a brief period where I had unprotected vaginal sex with a female a month ago. Couple days after, I noticed a burning sensation while peeing. I went to the doctor and chose not to have any STD exams. I was given a shot for gonorrhea and zithromax (week dose) for chlamydia. Again, I was not tested for STDs.
After the course of zithromax, the pain while urinating had gone away, but a new pain (in prostate) developed. I also had a swollen lymph node in my groin area on the right side of my leg, on the crease where my leg meets the abdomen.
My current symptoms are as described in the title. I have some pain for several hours in my prostate after I ejaculate. I also noticed that the tip of my urethra becomes inflamed/irritated and almost looks like a pair of lips on the opening of my penis.
My sexual incident occurred 4 weeks ago. I have not had sexual intercourse since then. The girl has been tested for STDs and her results were all negative for STDs (she claims). She is the only one I have been sexually active with, within the past six months.
I also seem to be somewhat fatigued and depressed. I have had several cases of diarrhea the past 3 weeks. I am not sure if these symptoms are related.
Thank you for your input.
|Dr.M.jagesh kamath - Fri Jul 23, 2010 5:33 am||
Hello,The fact that you had unprotected vaginal intercourse with a woman with uncertain HIV status, indicate that you must get investigated.Assuming the woman was negative earlier,and now in a window period of high transmission levels there is an overwhelming necessity,especially you complain of groin lymph node involvement.If you have had a mutually monogamous relationship the chances are unlikely though. This may turn out to be a reactive adenopathy but the need for proper evaluation is a must.The prostatic symptoms also need an urological consultation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.